Leaflet: information for the user
Paracetamol Galenicum Vitae 500 mg tablets EFG
paracetamol
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
1. What isParacetamol Galenicum Vitaeand what it is used for
2. What you need to know before you start takingParacetamol Galenicum Vitae
3. How to takeParacetamol Galenicum Vitae
4. Possible side effects
5. Storage ofParacetamol Galenicum Vitae
6. Contents of the pack and additional information
Paracetamol belongs to a group of medicines called analgesics and antipyretics. It is indicated for the treatment of mild to moderate pain symptoms and fever.
Consult a doctor if the pain worsens or does not improve after 5 days, or the fever after 3 days.
Do not take Paracetamol Galenicum Vitae:
Warnings and precautions:
Consult your doctor, pharmacist, or nurse before starting to take Paracetamol.
Do not take more than the recommended dose in section 3. How to take Paracetamol Galenicum Vitae.
In patients with asthma sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
If you have any liver, kidney, heart, or lung disease, or have anemia (decrease in hemoglobin levels in the blood, due or not to a decrease in red blood cells), consult your doctor before taking this medication.
When you are being treated with any medication for epilepsy, consult your doctor before taking this medication, as when used together, the efficacy is decreased and the hepatotoxicity of paracetamol is increased, especially in treatments with high doses of paracetamol.
In chronic alcoholics, be careful not to take more than 4 tablets of 500 mg or 2 g per day of paracetamol.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, interrupt treatment and consult your doctor.
Children
In children under 10 years, consult your doctor or pharmacist, as there are other presentations with doses adapted to this group of patients.
Use of other medications and Paracetamol Galenicum Vitae:
Inform your doctor or pharmacist that you are taking, have taken recently, or may need to take any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with another medication. In the case of oral anticoagulants, Paracetamol may be administered occasionally as a pain-relieving medication of choice.
Warnings and precautions
During treatment with Paracetamol Galenicum Vitae, inform your doctor immediately if:
You have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have chronic malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A serious disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea), and vomiting.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Use of Paracetamol Galenicum Vitae with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day: beer, wine, liquor… per day) may cause liver damage.
The use of this medication with food does not affect its efficacy.
Pregnancy and lactation
Consult your doctor or pharmacist before using any medication.
If you are pregnant or breastfeeding, or if you think you may be pregnant or intend to become pregnant, consult your doctor before taking this medication.
The consumption of medications during pregnancy may be hazardous to the embryo or fetus, and should be monitored by your doctor. Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
This medication contains less than 1 mmol of sodium (23 mg) per coated tablet; it is essentially "sodium-free".
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication. Paracetamol must be taken orally.
The recommended dose is:
Adults and adolescents over 15 years old: the usual dose is 1 or 2 tablets 3-4 times a day. Doses should be spaced at least 4 hours apart. No more than 8 tablets (4 g) should be taken in 24 hours.
Children: It is necessaryto respect the dosages defined according to weight. The child's age according to weight is given for information purposes only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is divided into 4 or 6 daily doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
Patients with liver disease: before taking this medication, they must consult their doctor. They should take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose. They should not take more than 2 grams or 4 tablets of 500 mg of paracetamol in 24 hours.
Patients with kidney disease: before taking this medication, they must consult their doctor. They should take a maximum of 500 milligrams per dose.
Older patients: they should consult their doctor.
Use in children and adolescents:
Do not use in children under 10 years old.
.
If it is estimated that the action of Paracetamol is too strong or too weak, inform your doctor or pharmacist.
When requiring doses lower than 500 mg of paracetamol per dose, other presentations of paracetamol that adapt to the required dosage should be used.
If you take more Paracetamol Galenicum Vitae than you should:
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of overdose is more effective if it is initiated within 4 hours of ingestion of the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
If you forgot to take Paracetamol Galenicum Vitae:
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people may experience them.
Rare adverse effects that may occur (up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Rarely, severe skin reactions have been reported.
Paracetamol can damage the liver when taken in high doses or prolonged treatment.
Unknown frequency (cannot be estimated from available data): A severe disease that can make the blood more acidic (designated as metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. Ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Galenicum Vitae:
The active ingredient is paracetamol. Each tablet contains 500 mg of paracetamol.
The other components are: sodium starch glycolate (Type A) from potato, purified water, pregelatinized cornstarch, povidone K30 (E1201), stearic acid (E570), and crospovidone (E1202).
Appearance of the product and content of the packaging:
Paracetamol Galenicum Vitae is presented in the form of biconvex tablets, white in color and round in shape, in packaging of 20 tablets and in a clinical packaging of 500 tablets, conditioned in PVC/PVdC/Aluminum blister.
Holder of the marketing authorization and responsible for manufacturing:
Holder of the marketing authorization
Galenicum Vitae, S.L.U.
Calle San Gabriel 50
08950 Esplugues de Llobregat
Spain
Responsible for manufacturing:
SAG Manufacturing S.L.U
Crta.N-I, Km 36,
San Agustín de Guadalix,
28750 Madrid
Spain
or
Galenicum Vitae, S.L.U.
Calle San Gabriel 50
08950 Esplugues de Llobregat
Spain
Last review date of this leaflet:February 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.